# SDR SWAA2017091216263

- Difficulty date: September 11, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 12,354 hours, 5,415 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 5A33077
- Part serial: BNG18547
- Condition: Incorrect
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE BOTTLE PRESSURE INCORRECT.  R & R THE SLIDE ASSEMBLY IAW MT.
